Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Constipation, haemorrhoids on anus, burning sensation on eating spicy food. Treatment for symptoms?

I am 48 male. I used to have pain/burning once every 6-12 months and it used to heal with ANOVATE ointment within a week or so. This time, I didnt have bleeding but after a spell of spicy food binges, the pain/burning started. Also constipation started. I have no weekness or anyother symptoms. some hemorroids are seen outside anus opening. I exercise regularly, and also drink moderately and smoke .
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response

Thank you for the query.

Every blood in stool should be checked with colonoscopy even if hemorrhoids are visible outside the anus. This is very important as blood in stool can be also caused by colon cancer or colon polyps. Moreover you do suffer from constipations which are for sure not caused by hemorrhoids. Outside hemorrhoids can be treated only with surgery.

Hope this will help.
Answered: Wed, 12 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor